Alert archive / Arkansas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 336, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 7, 2025, 8:19 AM CDT for 5 counties in Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2025, 8:19 AM CDT (13:19 UTC)
- Expired
- Jun 7, 2025, 9:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crittenden County, AR, Cross County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR
The radar
The Memphis radar (KNQA), 58 km from the middle of the area, began a volume at 13:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 1.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1668 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 7.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:28 AM CDT, 1 hour 51 minutes earlier. Its key messages:
- Updated at 628 AM CDT Sat Jun 7 2025
- An active weather pattern will continue through the remainder of the weekend. The primary concerns will be damaging winds, large hail, and heavy rainfall.
- Daily rounds of showers and thunderstorms continue into next week.
- Temperatures will cool into the lower to middle 80s by early week but return back to near normal into the middle to upper 80s by late next week. Lows will average in the middle 60s to near 70 degrees.
Area forecast discussion, Jun 7, 6:28 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Memphis TN 628 AM CDT Sat Jun 7 2025 ...New AVIATION... .KEY MESSAGES... Updated at 628 AM CDT Sat Jun 7 2025 - An active weather pattern will continue through the remainder of the weekend. The primary concerns will be damaging winds, large hail, and heavy rainfall. - Daily rounds of showers and thunderstorms continue into next week. - Temperatures will cool into the lower to middle 80s by early week but return back to near normal into the middle to upper 80s by late next week. Lows will average in the middle 60s to near 70 degrees. && .DISCUSSION... (Today through Friday) Issued at 345 AM CDT Sat Jun 7 2025 GOES Water Vapor satellite depict an MCS moving across eastern Oklahoma and into western Arkansas early this morning. Regional WSR-88D radar trends show the leading edge of a line of showers and thunderstorms over northwest and central Arkansas. Meanwhile, a quasi-stationary surface boundary extends across portions of the Lower Mississippi Valley north of I-40. Temperatures are in the 70s areawide across the Mid-South. The aforementioned MCS is anticipated to weaken early this morning. It will transition into an MCV as it moves into the Mid- South towards mid-morning. Moderate to strong instability, moderately steep mid-level lapse rates, and 0-6 km Bulk Shear in excess of 40 kts will favor the development of severe thunderstorms across the forecast area later this morning into the afternoon. Damaging winds and large hail will remain the predominant severe weather threats. A tornado or two is possible with sufficient speed and directional shear. Precipitable water values approaching 2 inches will also favor the potential of localized heavy rainfall. Additional showers and thunderstorms are possible later this evening into early Sunday morning as a weak cold front drops into the area. Short-term model soundings indicate tonight's activity may be elevated if it even occurs. Additional showers and thunderstorms are possible on Sunday, mainly across north Mississippi as moderate instability develops across the region. Shear is expected to be much lower with the severe thunderstorm threat being more conditional during peak daytime heating. The threat for strong to severe thunderstorms will persist into Monday as another shortwave trough rotates through the Mississippi Valley. Mid/long-range deterministic and ensemble model solutions continue to indicate the front washing out across the Lower Mississippi Valley early next week. Shower and thunderstorm chances will decrease into Tuesday but gradually return towards mid to late next week as a mid-level trough moves into the Southern Plains. Temperatures for early next week will start in the lower to middle 80s, then increasing into the upper 80s to around 90 degrees by late week. && .AVIATION... (12Z TAFS) Issued at 628 AM CDT Sat Jun 7 2025 Impacts to aviation expected throughout the TAF period. A complex of thunderstorms will move into the region from the west by 14z, impacting all sites through this afternoon. Expect MVFR to IFR impacts while the system passes. Additional thunderstorm development behind the first wave of storms is possible, but still uncertain. Any additional convection will eventually shift south and remain around the vicinity of MEM/TUP tonight, decaying by 12z tomorrow. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...CJC AVIATION...JAB
In the hours before
Special weather statement, Jun 7, 7:43 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Memphis TN
743 AM CDT Sat Jun 7 2025
ARZ035-048-071330-
St. Francis AR-Cross AR-
743 AM CDT Sat Jun 7 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. FRANCIS AND
CROSS COUNTIES THROUGH 830 AM CDT...
At 740 AM CDT, Doppler radar was tracking a strong thunderstorm over
McCrory, or 9 miles east of Augusta, moving east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Forrest City, Wynne, Madison, Village Creek State Park, Cherry
Valley, Caldwell, Colt, Widener, Hickory Ridge, Fair Oaks, Vanndale,
Hydrick, Birdeye, Cottonwood Corner, Slonikers Mill, Fitzgerald
Crossing, New Castle, Colton, McDonald, and Brushy Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3544 9104 3544 9054 3500 9061 3501 9105
TIME...MOT...LOC 1240Z 265DEG 41KT 3524 9121
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
JABThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:03 PM CDT | Special Weather Statement | MEG | Decatur | 27 min |
| Jun 7, 9:14 AM CDT | Special Weather Statement | MEG | Shelby, Tipton | 46 min |
| Jun 7, 9:24 AM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 36 min |
| Jun 7, 9:56 AM CDT | Severe Thunderstorm Warning | MEG | Fayette | 49 min |
| Jun 7, 10:00 AM CDT | Special Weather Statement | MEG | Fayette, Hardeman, Haywood | 45 min |
| Jun 7, 10:01 AM CDT | Areal Flood Advisory | MEG | Shelby | 4 hr |
| Jun 7, 10:44 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 46 min |
| Jun 7, 11:23 AM CDT | Special Weather Statement | MEG | Chester, McNairy | 37 min |
| Jun 7, 11:29 AM CDT | Flash Flood Warning | MEG | Shelby | 80 min |
| Jun 7, 10:12 AM CDT | Special Weather Statement | MEG | Tunica | 33 min |
| Jun 7, 10:39 AM CDT | Special Weather Statement | MEG | Lafayette | 51 min |
| Jun 7, 11:14 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Pontotoc, Union | 46 min |
| Jun 7, 11:34 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Itawamba, Lee, Pontotoc, Prentiss and 2 more | 41 min |
| Jun 7, 11:40 AM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw | 35 min |
| Jun 7, 12:03 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 42 min |
| Jun 7, 12:12 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe, Pontotoc, Prentiss, Tishomingo | 48 min |
| Jun 7, 12:29 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 46 min |
| Jun 7, 7:43 AM CDT | Special Weather Statement | MEG | Cross, St. Francis | 47 min |
| Jun 7, 8:52 AM CDT | Special Weather Statement | MEG | Crittenden, Lee, Mississippi | 23 min |
| Jun 7, 9:45 AM CDT | Special Weather Statement | MEG | Cross, Lee, St. Francis | 30 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.